RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Computer Optics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Computer Optics, 2016, Volume 40, Issue 2, Pages 147–151 (Mi co126)  

OPTO-IT

Asymptotic behavior of angular momentum of the light field as a superposition of Hermite-Gaussian modes

V. G. Volostnikovab

a Samara State Aerospace University, Samara, Russia
b Lebedev Physical Institute, Samara, Russia

Abstract: An asymptotic behavior of orbital angular momentum (OAM) for the light field as superposition of Hermite-Gaussian modes is considered. An analytical formula for the OAM of such fields is obtained. For a three- and four mode superposition it was found that their OAM can be larger than the maximum index in the superposition while the structural stability of the light field is retained.

Keywords: coherent optics, spiral beams, orbital angular momentum.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-02-01055
Ministry of Education and Science of the Russian Federation
This work was supported by the Ministry of Education and Science and the partial financial support of RFBR (project 16-02-01055 A) and the Ministry of Education and Science of the Russian Federation.


DOI: https://doi.org/10.18287/2412-6179-2016-40-2-147-151

Full text: PDF file (148 kB)
Full text: http://www.computeroptics.smr.ru/.../400203.html
References: PDF file   HTML file

Received: 26.02.2016
Revised: 20.04.2016

Citation: V. G. Volostnikov, “Asymptotic behavior of angular momentum of the light field as a superposition of Hermite-Gaussian modes”, Computer Optics, 40:2 (2016), 147–151

Citation in format AMSBIB
\Bibitem{Vol16}
\by V.~G.~Volostnikov
\paper Asymptotic behavior of angular momentum of the light field as a superposition of Hermite-Gaussian modes
\jour Computer Optics
\yr 2016
\vol 40
\issue 2
\pages 147--151
\mathnet{http://mi.mathnet.ru/co126}
\crossref{https://doi.org/10.18287/2412-6179-2016-40-2-147-151}


Linking options:
  • http://mi.mathnet.ru/eng/co126
  • http://mi.mathnet.ru/eng/co/v40/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Computer Optics
    Number of views:
    This page:119
    Full text:50
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020